# SDR DL72S981376

- Difficulty date: June 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N485DA
- Make and model: Boeing 727232
- Aircraft serial: 20865
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 657278420
- Condition: Delaminated
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T/E OF RT ELEVATOR WAS DELAMINATING.  INSTALLED ADDITIONAL TACK RIVETS BETWEEN FACTORY RIVETS AS PER M/M 55-20-0.
